University Links: Home Page | Site Map
Covenant University Repository

Periodic Boundary-Value Problems for Fourth Order Differential Equations with Delay

Iyase, S.A . (2011) Periodic Boundary-Value Problems for Fourth Order Differential Equations with Delay. Electronic Journal of Differential Equations, 2011 (130). pp. 1-7. ISSN 1072-6691

[img] PDF
Download (5Mb)

Abstract

We study the periodic boundary-value problem z(iul(t) + f (x )x{t) + OO:{t) + g(t , :i:(t - -r)) + dx = p(t) z {O) = z ( 2 . r ) , :i:(O) = :.i:(2.r), %(0) = %(2.r), : i i (O) = ·x(2.r) , Under some resonant conditions on t he asymptotic behaviour of the ratio g(t, y ) /(by ) for IYI -. oo. Uniqueness of periodic solutions is al5o examined.

Item Type: Article
Uncontrolled Keywords: Periodic solution ; uniqueness, uniqueness; Carathoeodory conditions; fourth order ODE; delay
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 16 Dec 2014 10:29
Last Modified: 16 Dec 2014 10:29
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/3082

Actions (login required)

View Item View Item